MathSciNet Relay Station
MathSciNet bibliographic data
MR2302515 55R35 (20D20 55R40)
Broto, C.; Castellana, N.; Grodal, J.; Levi, R.; Oliver, B. Extensions of $p$-local finite groups. Trans. Amer. Math. Soc. 359 (2007), no. 8, 3791–3858.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement